MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8523.207
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The white stains might be caused by the curing of the cyanoacrylate glue.This is the vapor of the glue.White stains on the instrument is concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A report from (b)(6) has been received.The following has been reported: discovered white stains on the trocars (the knife as well and the shaft).All information has been disclosed.

Brand Name
EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7431170
Report Number1222074-2018-00073
Device Sequence Number1977003
Product Code HQE
UDI-Device Identifier08717872021287
UDI-Public08717872021287
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8523.207
Device Lot Number2000366870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2015
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1